Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2019, Article ID 9231582, 8 pages
https://doi.org/10.1155/2019/9231582
Research Article

Price Discrimination in Dynamic Cournot Competition

College of Science, Guilin University of Technology, Guilin 541004, China

Correspondence should be addressed to Qi-Qing Song; moc.621@gniqiqgnos

Received 23 March 2019; Revised 29 May 2019; Accepted 9 June 2019; Published 25 June 2019

Academic Editor: Miguel Ángel López

Copyright © 2019 Wei-li Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cournot, Réserches sur les Principles Mathemátiques de la théorie de la richesse, Hachette, Paris, France, 1938.
  2. D. Rand, “Exotic phenomena in games and duopoly models,” Journal of Mathematical Economics, vol. 5, no. 2, pp. 173–184, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. Puu, “Chaos in duopoly pricing,” Chaos, Solitons & Fractals, vol. 1, no. 6, pp. 573–581, 1991. View at Publisher · View at Google Scholar · View at Scopus
  4. G. I. Bischi, C. Mammana, and L. Gardini, “Multistability and cyclic attractors in duopoly games,” Chaos, Solitons & Fractals, vol. 11, no. 4, pp. 543–564, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. R.-A. Dana and L. Montrucchio, “Dynamic complexity in duopoly games,” Journal of Economic Theory, vol. 40, no. 1, pp. 40–56, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Puu, “Complex dynamics with three oligopolists,” Chaos, Solitons & Fractals, vol. 7, no. 12, pp. 2075–2081, 1996. View at Publisher · View at Google Scholar · View at Scopus
  7. E. Galor, “Information sharing in oligopoly,” Econometrica, vol. 53, no. 2, pp. 329–343, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. N. Lagerlof, “Equilibrium uniqueness in a Cournot model with demand uncertainty,” The B.E. Journal of Theoretical Economics, vol. 6, no. 1, pp. 1–6, 2006. View at Google Scholar · View at MathSciNet
  9. E. Einy, O. Haimanko, D. Moreno, and B. Shitovitz, “On the existence of Bayesian Cournot equilibrium,” Games and Economic Behavior, vol. 68, no. 1, pp. 77–94, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. L. G. Guirao and R. G. Rubio, “Detecting simple dynamics in Cournot-like models,” Journal of Computational and Applied Mathematics, vol. 233, no. 4, pp. 1091–1095, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. J. L. Guirao and R. G. Rubio, “Extensions of Cournot duopoly: an applied mathematical view,” Applied Mathematics Letters, vol. 23, no. 8, pp. 836–838, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. L. G. Guirao, M. A. López, J. Llibre, and R. Martínez, “A note on the equilibria of an economic model with local competition “à la cournot”,” Journal of Computational & Applied Mathematics, vol. 236, no. 12, pp. 3052–3057, 2012. View at Publisher · View at Google Scholar
  13. H. N. Agiza and A. A. Elsadany, “Chaotic dynamics in nonlinear duopoly game with heterogeneous players,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 843–860, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. A. Elsadany, “Dynamics of a delayed duopoly game with bounded rationality,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1479–1489, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. T. Dubiel-Teleszynski, “Nonlinear dynamics in a heterogeneous duopoly game with adjusting players and diseconomies of scale,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 296–308, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. L. Fanti, “The dynamics of a banking duopoly with capital regulations,” Economic Modelling, vol. 37, pp. 340–349, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. G. I. Bischi and A. Naimzada, “Global analysis of a dynamic duopoly game with bounded rationality,” in Advances in Dynamic Games and Application, J. A. Filar, V. Gaitsgory, and K. Mizukami, Eds., vol. 5, pp. 361–385, Birkhäuser, Basel, Switzerland, 2000. View at Google Scholar · View at MathSciNet
  18. A. A. Elsadany, “Dynamics of a Cournot duopoly game with bounded rationality based on relative profit maximization,” Applied Mathematics and Computation, vol. 294, pp. 253–263, 2017. View at Publisher · View at Google Scholar · View at Scopus
  19. T. Hazledine, “Price discrimination in Cournot-Nash oligopoly,” Economics Letters, vol. 93, no. 3, pp. 413–420, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. T. Hazledine, “Oligopoly price discrimination with many prices,” Economics Letters, vol. 109, no. 3, pp. 150–153, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. C. Pigou, The Economics of Welfare, Macmillan, London, UK, 1920.
  22. L. Kutlu, “Price discrimination in stackelberg competition*,” The Journal of Industrial Economics, vol. 57, no. 2, p. 364, 2009. View at Publisher · View at Google Scholar
  23. L. Kutlu, “Price discrimination in Cournot competition,” Economics Letters, vol. 117, no. 3, pp. 540–543, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Mukherjee, “Price discrimination in oligopoly with asymmetric firms,” Economics Bulletin, vol. 30, pp. 2668–2670, 2010. View at Google Scholar
  25. B. Bakó and A. rásKálecz-Simon, “Price discrimination in asymmetric Cournot oligopoly,” Economics Letters, vol. 116, no. 3, pp. 301–303, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Fan, “A new extracting formula and a new distinguishing means on the one variable cubic equation,” Journal of Hainan Teachers College, vol. 2, pp. 91–98, 1989 (Chinese). View at Google Scholar